My husband started taking Repatha in May. He experienced muscle pain right away. He experienced extreme swelling around the injection site on his leg on day and called the number on the Repatha prescription directions and information for help. He was told that this sometimes happens and to keep taking it. He is now barely able to walk and is having severe pain all over his body, especially his ligaments. He quit taking Repatha several weeks ago, but the symptoms keep getting worse and he is suffering with severe pain all over his body. He has been to E.R. recently from this drug and doctors do not know much of anything about Repatha and it's side effects! Can anyone help us?
No responses have yet been posted. Add your response to this question.
- Repatha Information for Consumers
- Repatha Information for Healthcare Professionals (includes dosage details)
- Side Effects of Repatha (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2011 • 1 answer
Posted 17 May 2012 • 1 answer
Posted 21 May 2012 • 5 answers
Repatha - I am unable to take statins due to severe muscle problems. My doctor has recommended that?
Posted 29 Jan 2016 • 1 answer
Posted 6 Jun 2016 • 1 answer